# SDR UALA2012050302607

- Difficulty date: May 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 55,727 hours, 20,878 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V04
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE FAULT DISPLAYED ON UPPER ECAM SCREEN DURING TAKEOFF.   REPLACED THE AVEC.
